# SDR QXEA2012062800589

- Difficulty date: June 28, 2012
- Submitted: July 11, 2012
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 27,001 hours, 28,061 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 49-94
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 31S HAS AREAS OF CORROSION BETWEEN STA X49.500 AND X94.800.  REMOVED CORROSION IAW SRM 51-31-00-00-02.  STRINGER FOUND TO BE OUT OF LIMITS IAW SRM 53-20-03-00-01.  REMOVED STRINGER IAW SRM 51-42-05-02-01.  MATCH DRILLED NEW STRINGER IAW SRM 51-40-07-02-01.  INSTALLED STRINGER IAW SRM 51-42-05-02-01.
